# SDR DALA2016110108051

- Difficulty date: August 2, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 41,085 hours, 28,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 1002 L-24R - L-25R.  CORROSION REPAIRED BY ER/A 547501-14.  ACCOMPLISH SECTION II INSPECTIONS EVERY 8000 CYCLES AFTER SECTION I REPAIR.
